# SDR AWXA200200020

- Difficulty date: January 7, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65469212
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE FOUND EVIDENCE OF DEFORMED MATERIAL ON THE FWD CARGO DOOR INNER SKIN LIGHTING HOLES, 3RD ROW OF HOLES FROM BOTTOM AT FWD SIDE OF DOOR BS 440 TO BS 460.  MAINTENANCE REMOVED DAMAGED PORTION OF WEB AT TWO POSITIONS ON FWD CARGO DOOR, FABRICATED 2 REPAIR WEBS AND INSTALLED IAW B737-300 SRM 51-40-02, PG 3-4.
